×

zbMATH — the first resource for mathematics

\(L^ 2\) estimates for pseudodifferential operators. (English) Zbl 0844.35145
L’auteur démontre des résultats d’estimation \(L^2\) pour des opérateurs pseudodifférentiels à symbole non-necessairement regulier, cette question qui s’est posée des les debuts de la théorie des opérateurs pseudodifférentiels, a été étudiée pour des symboles de plus en plus généraux. Ici divers résultats sont démontrés, suivant les hypothèses satisfaites par le symbole à de l’opérateur pseudodifférentiel \(A\): \[ Au(x)= \int e^{ix\cdot\xi} a(x, \xi) \widehat u(\xi) d\xi. \] Les hypothèses en question, peuvent porter aussi bien directément sur le symbole \(a\), que sur sa décomposition dyadique.
Reviewer: M.Derridj (Paris)

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
47G30 Pseudodifferential operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R. Coifman - Y. Meyer , Au delà des opérateurs pseudodifférentiels . Astérisque 57 , Société Mathématique de France , 1978 . MR 518170 | Zbl 0483.35082 · Zbl 0483.35082
[2] A. Boulkhemair , Opérateurs paradifférentiels et conjugaison par des opérateurs intégraux de Fourier . Thèse de 3ème cycle , Orsay , 1984 .
[3] G. Bourdaud - Y. Meyer , Inégalités L2 précisées pour la classe S00,0 . Bull. Soc. Math. France 116 ( 1988 ), 401 - 412 . Numdam | MR 1005386 | Zbl 0693.35166 · Zbl 0693.35166
[4] T. Muramatu , Estimates for the norm of pseudodifferential operators by means of Besov spaces . In ”Pseudodifferential Operators”, Proceedings of a conference held in Oberwolfach , February 2-8, 1986 , Lecture Notes in Mathematics , 1256 , Springer , Berlin , 1987 . MR 897785 | Zbl 0638.35087 · Zbl 0638.35087
[5] H. Triebel , Interpolation theory, Function spaces, Differential operators . North Holland , 1978 . MR 503903 | Zbl 0387.46032 · Zbl 0387.46032
[6] T. Kato , The Cauchy problem for quasi-linear symmetric hyperbolic systems . Arch. Rational Mech. Anal. 58 ( 1975 ), no. 3 , 181 - 205 . MR 390516 | Zbl 0343.35056 · Zbl 0343.35056
[7] I.L. Hwang , On the L2 bounded ness of pseudodifferential operators . Trans. Amer. Math. Soc. 302 ( 1987 ), 55 - 76 . MR 887496 | Zbl 0651.35089 · Zbl 0651.35089
[8] J. Bergh - J. Löftröm , Interpolation spaces . Springer , Berlin , 1976 . Zbl 0344.46071 · Zbl 0344.46071
[9] A. Boulkhemair , On canonical transformations of paradifferential operators . Comm. Partial Differential Equations 18 ( 1993 ), 917 - 964 . MR 1218524 | Zbl 0786.35157 · Zbl 0786.35157
[10] M. Sugimoto , Lp bounded ness of pseudodifferential operators satisfying Besov estimates I . J. Math. Soc. Japan , 40 , 1988 , 105 - 122 . Article | MR 917398 | Zbl 0621.47046 · Zbl 0621.47046
[11] G. Bourdaud , Localisations des espaces de Besov . Studia Math. 90 ( 1988 ), 153 - 163 . Article | MR 954169 | Zbl 0611.46037 · Zbl 0611.46037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.